# SDR AALA202509023620

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737-8
- Aircraft serial: 68107
- Aircraft time: 6,663 hours, 2,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  SEATS 22C, 23C, 24C, 25C EMERGENCY SEAT LIGHT INOPERATIVE. TROUBLESHOOT AND FOUND CONNECTOR OFF AT ROW 21ABC. RECONNECTED AS REQUIRED AND ACCOMPLISHED AN EMERGENCY LIGHT TEST. PER M/M 33-51-00-710-801, ALL TESTS AND CHECKS NORMAL.
